Do you work for my insurance company, which denies my coverage for it? Your bias against Byetta sounds just like them.
My reply here is short & sweet: Please don’t slam a medication that is working for me and, to quote you, 33.3% of the people taking it. If a diabetes medication gives that type of return, that’s a pretty darned good statistic. Not one of the drugs to help control/treat diabetes works for everyone with the disease, T1, T1.5 or T2. That is why there are so many of them. There is no magic pill or we’d all be on it.
It’s been a month since I began Byetta 5mcg. Tomorrow I see the Doc again and should begin the regular dosage. I have not had any nausea other some slight nausea and burping the first few days. I have stopped the weight gain and believe that I’ve lost some based on clothes fit. I’m not really watching my food out of the ordinary, but do find that I don’t have the after supper hungries nearly as much as I used to.
One disappointment was that I was supposed to decrease my Levimer 3 units a day, but have not been able to drop down much without my blood sugars rising. Was 6.5 A1C last month. Doc will probably take another tomorrow. Hope he uses my insurance’s lab. He sent my blood to the hospital and they charged me almost $400 for blood work! I feel guilty as to how much all this medicine and blood work costs me and my company who is self insured. Diabetes really sucks, no matter if it is type 2 or type 1, like my son has been for nearly 32 years.
i just started taking byetta yesterday. i was on 2000 mll. of metformin, then januvia… numbers were high. so far my #s good, even though only 2 days. not sick yet!
I’ve been on Byetta for one month now. 5mcg. The first few days I had very mild nausea but that has gone away. I started 10mcg this morning and several hours later I don’t feel any different. I did lose 20 pounds though, which is the #1 reason I asked my doctor to prescribe it. I have noted that my evening cravings are less and that is when I eat the crud foods.
I read of one man who lost a good amount of weight and then stopped. His doctor put him on a larger dose and he began losing weight again. Hopefully he won’t turn into a lizard.
I remain hopeful.